# SDR DALA2018030901588

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 37,023 hours, 25,344 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Damaged
- Location: Slide Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE SLIDE COVER WAS FOUND NOT SECURE.   REPLACED A DAMAGED LATCH ON THE SLIDE COVER IAW AMM 25-61-02 AND RIG SLIDE IAW TASK CARD 2561-9006.
